On regularity properties of Bessel flow - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Stochastics: An International Journal of Probability and Stochastic Processes Année : 2009

On regularity properties of Bessel flow

(1)
1

Résumé

We study the differentiability of Bessel flow , where is process of dimension starting from x. For we prove the existence of bicontinuous derivatives in P-a.s. sense at and we study the asymptotic behaviour of the derivatives at x = 0. For we prove the existence of a modification of Bessel flow having derivatives in probability sense at . We study the asymptotic behaviour of the derivatives at where is the first zero of .

Dates et versions

hal-03054034 , version 1 (11-12-2020)

Identifiants

Citer

Lioudmila Vostrikova-Jacod. On regularity properties of Bessel flow. Stochastics: An International Journal of Probability and Stochastic Processes, 2009, 81 (5), pp.431 - 453. ⟨10.1080/17442500701324401⟩. ⟨hal-03054034⟩
15 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More